Drift conditions for estimating the first hitting times of evolutionary algorithms

Chen, Y., Zou, X. and He, J. ORCID: 0000-0002-5616-4691, 2011. Drift conditions for estimating the first hitting times of evolutionary algorithms. International Journal of Computer Mathematics, 88 (1), pp. 37-50. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Chen, Y., Zou, X. and He, J.
Publisher: Informa UK
Date: January 2011
Volume: 88
Number: 1
ISSN: 0020-7160
Identifiers:
NumberType
10.1080/00207160903477167DOI
1262194Other
Divisions: Schools > School of Science and Technology
Record created by: Jonathan Gallacher
Date Added: 16 Jan 2020 10:50
Last Modified: 16 Jan 2020 10:50
URI: http://irep.ntu.ac.uk/id/eprint/38986

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year